# SDR SWAA2017111517782

- Difficulty date: November 8, 2017
- Submitted: November 15, 2017
- Operation: Air carrier
- Aircraft: N703SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27837
- Aircraft time: 68,907 hours, 41,936 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 412A1120
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OVERHEAD BIN BULLNOSE EMERGENCY LIGHT LENS MISSING BETWEEN ROW 11 TO ROW 12.  INSTALLED A LENS IAW AMM.
